Existence of solutions to a paratingent equation with delayed argument
MetadataShow full metadata
In this work we prove the existence of solutions of a class of paratingent equations with delayed argument, (Pt x) (t) ⊂ F([x]t) for t ≥ 0 with the initial condition x(t) = ξ(t) for t ≤ 0. We use a fixed point theorem to obtain a solution and then provide an estimate for the solution.
CitationBoudjenah, L. (2005). Existence of solutions to a paratingent equation with delayed argument. Electronic Journal of Differential Equations, 2005(14), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.